RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 626–631 (Mi mz11978)  

Brief Communications

On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients

N. F. Valeeva, O. V. Myakinovab, Ya. T. Sultanaevc

a Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa
b Bashkir State University, Ufa
c Bashkir State Pedagogical University, Ufa

Keywords: asymptotic formula for solutions of differential equations, $L$-diagonal systems.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00250
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00250.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11978

Full text: PDF file (331 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 606–611

Bibliographic databases:

Received: 20.02.2018

Citation: N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Mat. Zametki, 104:4 (2018), 626–631; Math. Notes, 104:4 (2018), 606–611

Citation in format AMSBIB
\Bibitem{ValMyaSul18}
\by N.~F.~Valeev, O.~V.~Myakinova, Ya.~T.~Sultanaev
\paper On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 626--631
\mathnet{http://mi.mathnet.ru/mz11978}
\crossref{https://doi.org/10.4213/mzm11978}
\elib{http://elibrary.ru/item.asp?id=35601264}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 606--611
\crossref{https://doi.org/10.1134/S0001434618090262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056694278}


Linking options:
  • http://mi.mathnet.ru/eng/mz11978
  • https://doi.org/10.4213/mzm11978
  • http://mi.mathnet.ru/eng/mz/v104/i4/p626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    References:14
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020